# SDR VNAA2011123000016

- Difficulty date: December 26, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 19,230 hours, 19,721 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1100
- Condition: Intermittent
- Location: Fuel System
- Part time: 18,732 hours, 19,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE WITH YELLOW DASHED LINES IN ALL FUEL QUANTITY READINGS AFTER DEPARTURE FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED FUEL SYSTEM COMPUTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
